# SDR UIEA2021012200100

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,778 hours, 18,103 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPARTMENT TEMP INDICATED 12 DEG C IN THE FWD CABIN AND 18 DEG C IN THE AFT CABIN WITH TEMP SELECTED TO FULL WARM.  FLT DECK WAS DIFFICULT TO WARM UP.  PERFORMED OPERATIONS TEST OF ZONE TEMP CONTROL SYSTEM, TEST NORMAL IAW AMM 21-61-00.
